# SDR SWIA202163627

- Difficulty date: October 16, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL600*
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP HAS EVIDENCE OF POSSIBLE CORRODE HARDWEAR ON MID HINGE ARM AFT LUG FITTING   (C CHECK RO 1/04/2021)   REMOVED THE CORRODED HARDWARE AT THE AFT LUG ON THE MID HINGE ARM AND REPLACED IT WITH NEW HARWARE REF CRJ700 AMM 57-53-27-000-802   (CONFIG A01) & REF CRJ700 AMM 57-53-27-400-802   (CONFIG A01) STEPS  4A(4) - 5
